A 39-year-old female asked:
take klonopin (clonazepam) in the am and pm but need it more for the mid afternoon. can i move my pm dose to the mid afternoon and avoid seizures from withdrawal?
1 doctor answer
A Verified Doctor answered
A US doctor answered Learn more
Should be okay: Clonazepam sticks around a while - its "half-life" is >20 hours. So half the drug is still around 20 hours after taking it. Thus, changing the dose timing like that should not cause a withdrawal seizure. I assume you are not taking this for seizures. Please be careful in general taking scheduled clonazepam (or other benzodiazepines).
Answered on Nov 1, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month